# SDR AALA20120128AFW01

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 100,162 hours, 16,440 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON HAS VISUAL CRACK INDICATIONS IN THE UPPER PYLON SKIN AT THE GENERATOR CABLE FEED THRU LOCATION.  INSTALLED DOUBLER REPAIR PER AARD 54-52-01-1.
